BibTeX record: journals/cma/Gao11

download as .bib file

@article{DBLP:journals/cma/Gao11,
  author    = {Yuan Gao},
  title     = {Shortest path problem with uncertain arc lengths.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2011},
  volume    = {62},
  number    = {6},
  pages     = {2591--2600},
  url       = {http://dx.doi.org/10.1016/j.camwa.2011.07.058},
  doi       = {10.1016/j.camwa.2011.07.058},
  timestamp = {Wed, 03 Sep 2014 02:25:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/Gao11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}